MathSciNet Relay Station
MathSciNet bibliographic data
MR2541143 39A10 (39A12 47J30)
Bonanno, Gabriele; Candito, Pasquale Infinitely many solutions for a class of discrete non-linear boundary value problems. Appl. Anal. 88 (2009), no. 4, 605–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement